# SDR DALA2015110806806

- Difficulty date: November 5, 2015
- Submitted: November 8, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1003-1222
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIE TRACK BETWEEN Y=1222 TO Y=1003 LT SIDE AT AFT CARGO COMPARTMENT. TIE TRACK WAS REPLACED IAW SRM 51-30-1, 51-10-4, 51-10-3 PAR 14 AND 21 AND 51-30-5.
